# SDR SIMA20160724009

- Difficulty date: July 24, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 33,405 hours, 23,817 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: CC670321791
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT JACK FITTING SUPPORT BETWEEN FS 265.00-280.00 IS CORRODED.  COMPLETED REPLACEMENT OF LT JACK FITTING SUPPORT IAW SRM 51-42-06.
